Jiwei Zhang
Results

Journal Article
A Second-Order Scheme with Nonuniform Time Steps for a Linear Reaction-Subdiffusion Problem
Communications in Computational Physics, Vol. 30 (2021), Iss. 2 : pp. 567–601

Journal Article
Efficient Numerical Computation of Time-Fractional Nonlinear Schrödinger Equations in Unbounded Domain
Communications in Computational Physics, Vol. 25 (2019), Iss. 1 : pp. 218–243

Journal Article
Analysis of L1-Galerkin FEMs for Time-Fractional Nonlinear Parabolic Problems
Communications in Computational Physics, Vol. 24 (2018), Iss. 1 : pp. 86–103

Journal Article
Nonlocal Wave Propagation in Unbounded Multi-Scale Media
Communications in Computational Physics, Vol. 24 (2018), Iss. 4 : pp. 1049–1072

Journal Article
Artificial Boundary Conditions for Nonlocal Heat Equations on Unbounded Domain
Communications in Computational Physics, Vol. 21 (2017), Iss. 1 : pp. 16–39

Journal Article
Fast Evaluation of the Caputo Fractional Derivative and Its Applications to Fractional Diffusion Equations
Communications in Computational Physics, Vol. 21 (2017), Iss. 3 : pp. 650–678

Journal Article
Fast Evaluation of the Caputo Fractional Derivative and Its Applications to Fractional Diffusion Equations: A Second-Order Scheme
Communications in Computational Physics, Vol. 22 (2017), Iss. 4 : pp. 1028–1048

Journal Article
Analysis of High-Order Absorbing Boundary Conditions for the Schrödinger Equation
Communications in Computational Physics, Vol. 10 (2011), Iss. 3 : pp. 742–766

Journal Article
Numerical Soliton Solutions for a Discrete Sine-Gordon System
Communications in Computational Physics, Vol. 6 (2009), Iss. 4 : pp. 903–918

Journal Article
Implicit Bias in Understanding Deep Learning for Solving PDEs Beyond Ritz-Galerkin Method
CSIAM Transactions on Applied Mathematics, Vol. 3 (2022), Iss. 2 : pp. 299–317

Journal Article
Stability Analysis for Nonlinear Schrödinger Equations with Nonlinear Absorbing Boundary Conditions
Journal of Computational Mathematics, Vol. 35 (2017), Iss. 1 : pp. 1–18

Journal Article
High-Order Local Artificial Boundary Conditions for the Fractional Diffusion Equation on One-Dimensional Unbounded Domain
Journal of Mathematical Study, Vol. 50 (2017), Iss. 1 : pp. 28–53